MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL
Model Number NGP680703
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trouble-shooting with technical support (ts) was performed and operation of the foot pedal was tested remotely with the system test process.Ts verified that bluetooth communication and connectivity between footpedal and console was working properly.A field service engineer (fse) was dispatched to customer site.The fse reconnected the footpedal and confirmed that it passed full function and calibration tests.Battery was charged at 100 percent.A review of records related to the whitestar signature pro adv linear pedal including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if any further relevant information is obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Lost communication between the footpedal and phaco system resulting in an unplanned vitrectomy was reported.A brief description from the surgery center indicated that during cataract removal surgery on (b)(6) 2020, the footpedal and phaco machine lost communication during a dense cataract procedure of a male patient¿s right eye (od).Vitrectomy was required.The cataract surgery was completed using the same phaco console.This report is for the whitestar signature pro adv linear pedal.A separate report will be submitted for the whitestar signature pro adv linear console.
 
Additional Manufacturer Narrative
H4: the correct manufacturing date is 10/17/2017 as provided in this report.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL
Common Device Name
WHITESTAR SIGNATURE PRO ADV LINEAR PEDAL
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10729543
Report Number3006695864-2020-00474
Device Sequence Number3060420
Product Code HQC
UDI-Device Identifier05050474596122
UDI-Public(01)05050474596122
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680703
Device Catalogue NumberNGP680703
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;